Show simple item record

dc.contributor.authorAddou, Idris ( )
dc.contributor.authorBenmezai, Abdelhamid ( )
dc.date.accessioned2019-05-30T19:02:35Z
dc.date.available2019-05-30T19:02:35Z
dc.date.issued1999-03-08
dc.identifier.citationAddou, I. & Benmezai, A. (1999). Boundary-value problems for the one-dimensional p-Laplacian with even superlinearity. Electronic Journal of Differential Equations, 1999(09), pp. 1-29.en_US
dc.identifier.issn1072-6691
dc.identifier.urihttps://digital.library.txstate.edu/handle/10877/8215
dc.description.abstractThis paper is concerned with a study of the quasilinear problem −(|uI|p−2uI)I = |u|p − λ, in (0, 1) , u(0) = u(1) = 0, where p >1 and λ ∈ R are parameters. For λ > 0, we determine a lower bound for the number of solutions and establish their nodal properties. For λ ≤ 0, we determine the exact number of solutions. In both cases we use a quadrature method.en_US
dc.formatText
dc.format.extent29 pages
dc.format.medium1 file (.pdf)
dc.language.isoenen_US
dc.publisherSouthwest Texas State University, Department of Mathematicsen_US
dc.sourceElectronic Journal of Differential Equations, 1999, San Marcos, Texas: Southwest Texas State University and University of North Texas.
dc.subjectOne-dimensional p-Laplacianen_US
dc.subjectTwo-point boundary-value problemen_US
dc.subjectSuperlinearen_US
dc.subjectTime mappingen_US
dc.titleBoundary-value Problems for the One-dimensional p-Laplacian with Even Superlinearityen_US
txstate.documenttypeArticle
dc.rights.licenseCreative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.


Download

Thumbnail

This item appears in the following Collection(s)

Show simple item record